# SDR SWAA2020041437394

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE WIGGLE PLATE AT ORSS 261 IS DETACHED / REMOVED AND REPLACED LEFT WING LOWER SURFACE WIGGLE PLATE AT ORSS 261 P/N 115A2781-13 IAW. SRM 51-40-02. AND AIPC 57-50-00-30 88920U 16MAR20
